# SDR ASAA2015122714510

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 29,025 hours, 8,910 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 5097
- Condition: Failed
- Location: Fuel Tank
- Part time: 40,238 hours, 12,942 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL QUANTITY INDICATING SYSTEM FAIL, SYSTEM TEST REF AMM 28-41-00-730-801. ACFT GROUNDED. OPENED MIG-2C, SN'S 313274, 313275, 313276, 313277.  PROBE REPLACEMENTS, INSPECTIONS AND LEAK CHECKS PERFORMED ON THESE DOCUMENTS.  MIG-2C SN'S 313274, 313275, 313276, 313277 CLOSED.  NR 2 FUEL QUANTITY, OP CHECKS NORMAL. SYSTEM TEST GOOD REF AMM 28-41-00-730-801. COMPARISON CHECK GOOD REF AMM 28-41-00-720-80.
